Side effect after mRNA vaccines – the results of the latest research

At the end of April, the first reports from Israel appeared about the possibility of side effects in the form of myocarditis or pericarditis after the use of mRNA vaccines – this is the type of Moderna and BioNTech / Pfizer.

Diseases were observed in young, active people who do not have chronic diseases. Is heart disease really related to the vaccinations that were in full swing at that time in the country?

The Israeli media vied with each other to publish the conclusions of some experts who cited specific figures: among the 5 million who received the BioNTech / Pfizer vaccine, 62 young people had side effects in the form of myocarditis. Most of them were examined in a hospital setting, treated and discharged. Two – a 35-year-old man and a 22-year-old girl – have died, The Jerusalem Post reported.

Time has passed, but today there is no evidence of a connection between vaccination and the occurrence of myocarditis. Moreover, the Israeli Ministry of Health categorically denies the increase in myocarditis amid the vaccination campaign. A representative of the department said:

“There is no increase in mortality due to vaccinations, and compared to the spring of 2020, there is no increase in the number of inflammations of the heart muscle.”

The official website of the Ministry of Health does not have any notes on the side effects of BioNTech / Pfizer, including heart disease. Although the ministry said that they do not ignore the appearance of such publications, they take them seriously, they constantly consult with experts regarding possible side effects.

The manufacturer BioNTech / Pfizer itself and the US Centers for Disease Control and Prevention cover the issue in detail side effects and contraindications of the drug. For some people, vaccination with this drug is prohibited – those who have at least once gone through a severe allergic reaction, especially if it touched the polyethylene glycol that is part of the vaccine.

It is this substance that often causes complaints from those who have experienced even mild side effects in the form of redness, pain or swelling at the injection site. Other possible manifestations include chills or fever, headache, nausea or fatigue, and muscle pain. As a rule, these manifestations last for 1-2 days and disappear without a trace. In this case, you can safely do a second dose after a certain period of time. However, if the reaction of the body was severe, the second vaccination with this drug should be abandoned.

Experts warn – mild side effects are observed in about every tenth who received the vaccine. And this is normal – this is the body’s reaction to a foreign protein. For people with weakened immunities, experts recommend not to give up vaccination – the consequences of the deadly coronavirus can be much more dangerous for them than a short-term reaction of the body.

Truth later pharmaceutical regulator added warnings to Moderna and Pfizer vaccines. The vaccine documentation contains warnings about a possible side effect in the form of pericarditis (inflammatory lesion of the serous membrane of the heart) or myocarditis (inflammatory disease of the heart muscle of the myocardium). The risk of these complications is low, but possible, the document says, especially after the second dose.

Among the 300 million people vaccinated in the United States with Pfizer and Moderna, 1200 cases of pericarditis or myocarditis have been reported. 300 people under the age of 30 were hospitalized, but all of them were discharged after the examination. It is emphasized that studies are being carried out to determine if there is a real link between coronavirus vaccination with mRNA vaccines and heart disease. The Pfizer post says:

“We are not seeing a higher incidence of myocarditis than would be expected for the general population. There has been no association between vaccination and incidence. There is currently no evidence that the BioNTech / Pfizer vaccine increases the risk of myocarditis.”

Experts assure that, in general, inflammation of the heart muscle is not necessarily a consequence of coronavirus vaccination. Its causative agents are viruses that cause colds (adenoviruses, Coxsackie virus), influenza and herpes viruses. In severe cases, the SARS-CoV-2 coronavirus can also cause myocarditis and pericarditis, since inflammation is a consequence of the body’s immune response to the virus. But these diseases can be caused not only by viruses – medicines, autoimmune diseases, heavy metals and poisons, radiation or previous injuries, fungal diseases.

Despite the fact that there is no evidence of a link between mRNA vaccines and heart disease, it is necessary to see a doctor if symptoms such as chest pain, fast heartbeat, respiratory failure, and increased heart rate are observed after vaccination.

However, according to scientists, heart disease is much more common after suffering covid, and not as a result of vaccination. Therefore, you should not refuse vaccination for fear of side effects.





Source link

High-quality journalistic work cannot be free, otherwise it becomes dependent on the authorities or the oligarchs.
Our site is solely funded by advertising money.
Please disable your ad blocker to continue reading the news.
Best regards, editors